Alert archive / Texas / Lake Wind Advisories in 2016
Lake Wind Advisory 13, NWS Shreveport, LA
NWS Shreveport, LA issued this lake wind advisory at Feb 29, 2016, 9:24 PM CST for 9 counties in Texas; Howard County, Little River County, Sevier County, Arkansas; McCurtain County, Oklahoma. It took effect at Mar 1, 2016, 12:00 PM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 29, 2016, 9:24 PM CST (03:24 UTC)
- In effect from
- Mar 1, 2016, 12:00 PM CST
- Expired
- Mar 1, 2016, 6:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Shreveport, LA
Counties Howard County, AR, Little River County, AR, Sevier County, AR, McCurtain County, OK, Bowie County, TX, Camp County, TX, Franklin County, TX, Morris County, TX, Red River County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 132 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 3.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 212 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 1319 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
747 WWUS74 KSHV 010324 NPWSHV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 924 PM CST MON FEB 29 2016 ...LAKE WIND ADVISORY IS IN EFFECT FOR TUESDAY ACROSS PORTIONS OF SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...AND SOUTHWEST ARKANSAS... ARZ050-051-059-OKZ077-TXZ096-097-108>111-124-125-136-011130- /O.NEW.KSHV.LW.Y.0013.160301T1800Z-160302T0000Z/ SEVIER-HOWARD-LITTLE RIVER-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN- TITUS-CAMP-MORRIS-WOOD-UPSHUR-SMITH- INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE... MINERAL SPRINGS...DIERKS...ASHDOWN...IDABEL...BROKEN BOW... CLARKSVILLE...BOGATA...TEXARKANA...MOUNT VERNON... MOUNT PLEASANT...PITTSBURG...DAINGERFIELD...LONE STAR...NAPLES... OMAHA...MINEOLA...WINNSBORO...QUITMAN...HAWKINS...GILMER... BIG SANDY...TYLER 924 PM CST MON FEB 29 2016 ...LAKE WIND ADVISORY IN EFFECT FROM NOON TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 6 PM CST TUESDAY. * EVENT...A FRONTAL BOUNDARY WILL SHIFT EAST ACROSS THE REGION ON TUESDAY. WINDS BEHIND THE FRONT WILL INCREASE TO AROUND 20 MPH WITH HIGHER GUSTS. * TIMING...WINDS WILL INCREASE TO AROUND 20 MPH AFTER NOON AND CONTINUE THROUGH SUNSET. * IMPACT...BOATERS ON AREA LAKES SHOULD EXERCISE CAUTION DUE TO ROUGH CHOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
2 follow-up statements
165 WWUS74 KSHV 010932 NPWSHV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 332 AM CST TUE MAR 1 2016 ...LAKE WIND ADVISORY IS IN EFFECT FOR THIS AFTERNOON ACROSS PORTIONS OF SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...AND SOUTHWEST ARKANSAS... ARZ050-051-059-OKZ077-TXZ096-097-108>111-124-125-136-012200- /O.CON.KSHV.LW.Y.0013.160301T1800Z-160302T0000Z/ SEVIER-HOWARD-LITTLE RIVER-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN- TITUS-CAMP-MORRIS-WOOD-UPSHUR-SMITH- INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE... MINERAL SPRINGS...DIERKS...ASHDOWN...IDABEL...BROKEN BOW... CLARKSVILLE...BOGATA...TEXARKANA...MOUNT VERNON... MOUNT PLEASANT...PITTSBURG...DAINGERFIELD...LONE STAR...NAPLES... OMAHA...MINEOLA...WINNSBORO...QUITMAN...HAWKINS...GILMER... BIG SANDY...TYLER 332 AM CST TUE MAR 1 2016 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... * EVENT...WINDS WILL BECOME NORTHWESTERLY AND INCREASE TO AROUND 20 MPH WITH HIGHER GUSTS AS A COLD FRONT MOVES ACROSS THE AREA TODAY. * TIMING...WIND SPEEDS WILL INCREASE TO AROUND 20 MPH AROUND NOON BUT SHOULD DIMINISH AROUND 6 PM THIS EVENING. * IMPACT...BOATERS ON AREA LAKES SHOULD EXERCISE CAUTION DUE TO ROUGH CHOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 09
476 WWUS74 KSHV 011744 NPWSHV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 1144 AM CST TUE MAR 1 2016 ...LAKE WIND ADVISORY IS IN EFFECT FOR THIS AFTERNOON ACROSS PORTIONS OF SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...AND SOUTHWEST ARKANSAS... ARZ050-051-059-OKZ077-TXZ096-097-108>111-124-125-136-020000- /O.CON.KSHV.LW.Y.0013.160301T1800Z-160302T0000Z/ SEVIER-HOWARD-LITTLE RIVER-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN- TITUS-CAMP-MORRIS-WOOD-UPSHUR-SMITH- INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE... MINERAL SPRINGS...DIERKS...ASHDOWN...IDABEL...BROKEN BOW... CLARKSVILLE...BOGATA...TEXARKANA...MOUNT VERNON... MOUNT PLEASANT...PITTSBURG...DAINGERFIELD...LONE STAR...NAPLES... OMAHA...MINEOLA...WINNSBORO...QUITMAN...HAWKINS...GILMER... BIG SANDY...TYLER 1144 AM CST TUE MAR 1 2016 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * EVENT...WINDS WILL BECOME NORTHWESTERLY AND INCREASE TO AROUND 20 MPH WITH A FEW HIGHER GUSTS POSSIBLE AS A COLD FRONT MOVES ACROSS THE AREA TODAY. * TIMING...WINDS WILL INCREASE WITH THE PASSAGE OF A COLD FRONT THIS AFTERNOON...BUT WILL QUICKLY DIMINISH TO LESS THAN 10 MPH BY AROUND 6 PM THIS EVENING. * IMPACT...BOATERS ON AREA LAKES SHOULD EXERCISE CAUTION DUE TO ROUGH CHOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ VII
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this lake wind advisory went out at Feb 29, 5:40 PM CST, 3 hours 44 minutes earlier.
Area forecast discussion, Feb 29, 5:40 PM CST, 3 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 540 PM CST MON FEB 29 2016 .AVIATION... VFR CONDITIONS TO PREVAIL THROUGH 06Z AT MOST SITES...BEFORE MVFR CIGS DEVELOP AND SPREAD NWD. ADDITIONALLY...A COLD FRONT WILL APPROACH THE REGION AND BRING TSTMS/VCTS TO THE REGION FROM NW TO SE BEGINNING IN THE EARLY MORNING HOURS OF TUESDAY. KTXK/KELD LOOK TO BE MOST IMPACTED BY THE TSTMS...WITH CONFIDENCE TOO LOW TO INCLUDE ANYTHING BUT VCTS AT OTHER SITES. EXPECT SKIES TO BEGIN CLEARING AND VFR CONDITIONS RETURNING FROM NW TO SE BEGINNING EARLY TUESDAY AFTERNOON. OTHERWISE...INCREASING S TO SWLY WINDS BETWEEN 5 AND 10 KTS EXPECTED PRIOR TO FROPA...AND GUSTY NWLY WINDS 10-15 KTS EXPECTED ONCE THE FRONT MOVES THROUGH. /12/ && .PREV DISCUSSION... /ISSUED 419 PM CST MON FEB 29 2016/ DISCUSSION... AS EXPECTED...THE WARM FRONT CONTINUES TO LIFT N OUT OF THE REGION THIS AFTERNOON...WITH THE LEADING EDGE OF THIS BNDRY BARELY DISCERNIBLEIN THE PRESSURE ANALYSIS BUT EXTENDS ROUGHLY FROM MCCURTAIN COUNTY OK TO NEAR DEQ...TO ELD TO S OF GLH. THIS BNDRY SHOULD EVENTUALLY WASH OUT THIS EVENING...BUT THE EXPANDING WARM/MOIST SECTOR WILL RESULT IN THE FORMATION OF LOW STRATUS LATE TONIGHT ACROSS THE REGION AS A 35-40KT SWRLY LLJ DEVELOPS OVER THE SRN PLAINS. THIS WILL OCCUR AHEAD OF THE NEXT SHORTWAVE THAT WILL DIVE SE AND AMPLIFY E OF THE ROCKIES AND OVER THE PLAINS LATE TONIGHT. THE SHORT TERM PROGS HAVE FINALLY COME INTO BETTER AGREEMENT WITH THE TIMING/POSITION OF THE UPPER TROUGH AND ATTENDANT COLD FRONT TONIGHT/TUESDAY...WITH THE TROUGH EXPECTED TO REMAIN N OF THE RED RIVER VALLEY OVER CNTRL OK INTO NCNTRL AR BY AFTERNOON. SCT ELEVATED CONVECTION IS EXPECTED TO DEVELOP LATE AHEAD OF THE TROUGH/FRONT OVER CNTRL OK...WHERE UPPER LEVEL DIFFLUENCE INCREASES ATOP A MODIFYING BNDRY LYR. STEEP LAPSE RATES ALOFT AND INCREASING SHEAR SHOULD YIELD AN INCREASING POTENTIAL FOR LARGE HAIL...WITH THIS CONVECTION POSSIBLY AFFECTING MCCURTAIN COUNTY OK AND THE NRN SECTIONS OF SW AR LATE. HAVE MAINTAINED HIGH CHANCE POPS LATE TONIGHT FOR THESE AREAS...AND HAVE SHIFTED LOW CHANCE POPS FARTHER S CLOSER TO THE I-30 CORRIDOR AS THE TROUGH AXIS AND MESOSCALE FEATURES MAY EXTEND FARTHER AWAY FROM THE FROM THE POTENTIAL MCS THAT DEVELOPS. THIS CONVECTION WILL BE ONGOING TO START THE PERIOD TUESDAY...WITH THE DIFFLUENCE SPREADING SE ACROSS SW AR/POSSIBLY EXTREME NRN LA. INSTABILITY REMAINS IN QUESTION THOUGH...ALTHOUGH A BROAD AREA OF 500-1000 J/KG MUCAPE LOOKS TO BE AVAILABLE OVER THIS REGION...WITH THE BEST INSTABILITY STILL RESIDING JUST S OF THE PRIMARY FORCING FROM THE TROUGH. A CAPPING INVERSION SHOULD BE MAINTAINED FARTHER SW ACROSS DEEP E TX AND SHOULD LIMIT THE EXTENT OF DEVELOPMENT...WITH DRY AIR ALOFT QUICKLY ENTRAINING EWD INTO THE AREA BY AFTERNOON AND TAPERING THE CONVECTIVE THREAT. GIVEN THIS...AM NOT TOO IMPRESSED WITH THE POTENTIAL FOR SVR OVER THE AREA...ALTHOUGH ISOLATED SVR CONVECTION STILL CAN/T BE RULED OUT MAINLY OVER SW AR/POSSIBLY PORTIONS OF NCNTRL LA WITH THE THREAT FOR LARGE HAIL/DAMAGING WINDS. GIVEN THAT THE TROUGH/ACCOMPANYING FRONT SHOULD QUICKLY PUSH E OF THE REGION BY 00Z WEDNESDAY...HAVE DROPPED MENTION OF POPS WEDNESDAY EVENING AS COOLER AND DRIER AIR QUICKLY SPREADS SE. A TIGHT SFC PRESSURE GRADIENT AND 30-35KT H925-850 WINDS BEHIND THE FRONT MAY YIELD A BRIEF PERIOD OF GUSTY NW WINDS WITH THE FROPA TUESDAY AFTERNOON ESPECIALLY OVER SW AR/SE OK/NE TX MEETING LAKE WIND ADVISORY CRITERIA...BUT BELIEVE THIS PERIOD WILL BE TOO SHORT TO WARRANT MENTION OF AN ADVISORY ATTM...AS THESE WINDS QUICKLY DIMINISH BY LATE AFTERNOON WITH DECOUPLING. SFC RIDGING WILL QUICKLY BUILD ESE OVER THE REGION TUESDAY NIGHT/WEDNESDAY...WITH A SE RETURN FLOW QUICKLY COMMENCING OVER MUCH OF THE REGION WEDNESDAY AFTERNOON. LOW LEVEL MOISTURE ADVECTION WILL BE DELAYED THOUGH GIVEN THE COLD FRONTAL INTRUSION EXPECTED TUESDAY/TUESDAY NIGHT INTO THE NRN GULF...AS THE NEXT SHORTWAVE DEVELOPS E OF THE ROCKIES WEDNESDAY NIGHT. THE PROGS ARE IN GOOD AGREEMENT WITH THIS 2ND SHORTWAVE TAKING A SIMILAR TRACK SE ACROSS CNTRL OK INTO AR THURSDAY MORNING...ENHANCING A SWRLY LLJ OVER THE REGION WEDNESDAY NIGHT. THE GREATEST DYNAMIC FORCING LOOKS TO REMAIN JUST N OF THE AREA THURSDAY...BUT THE RETURN LOW LEVEL MOISTURE MAY BE ENOUGH TO SQUEEZE OUT LIGHT QPF OVER THE REGION...MAINLY OVER SCNTRL AR/NCNTRL LA WHERE THE BEST FORCING WILL BE. THE ATTENDANT COLD FRONT WILL QUICKLY SWEEP SE THROUGH THE REGION THURSDAY...ENDING ANY CONVECTIVE THREAT FROM NW TO SE DURING THE AFTERNOON. THIS FRONT SHOULD REINFORCE THE COOL/DRY AIR MASS IN PLACE BY FRIDAY...ALTHOUGH TEMPS SHOULD REMAIN ABOVE NORMAL THROUGH THE REMAINDER OF THE EXTENDED AS THE AIR MASS QUICKLY MODIFIES FOR THE WEEKEND. THE NW UPPER FLOW SHOULD BECOME MORE ZONAL BY LATE IN THE WEEKEND OVER THE SRN PLAINS...MAINTAINING THE DRY CONDITIONS IN PLACE. A DISTINCT PATTERN CHANGE LOOKS TO BE IN THE OFFING BY EARLY NEXT WEEK...AS A SWRLY FLOW ALOFT IS ESTABLISHED AHEAD OF A DEEP UPPER LOW THAT DEVELOPS OVER THE DESERT SW. ISOLATED CONVECTION MAY RETURN TO THE WRN SECTIONS OF E TX/SE OK SUNDAY IN RESPONSE TO A DEEPENING SLY FLOW AHEAD OF A SHORTWAVE TRAVERSING E OVER CNTRL OK/AR...BEFORE AN EXTENDED PERIOD OF CONVECTION WITH THE THREAT FOR HEAVY RAIN POSSIBLY SETTING UP OVER TX/OK BY THE TUESDAY TIMEFRAME...SLOWLY SPREADING E TOWARDS THE REGION BY MIDWEEK. HOWEVER...CONSIDERABLE POSITION/TIMING DISCREPANCIES NOW WILL HOPEFULLY BE IRONED OUT AS BETTER MODEL CONSENSUS IS MET LEADING UP TO THIS POTENTIAL EVENT. PRELIMS TO FOLLOW BELOW... 15 && .PRELIMINARY POINT TEMPS/POPS... SHV 60 71 41 68 / 10 40 0 0 MLU 59 73 42 65 / 10 50 10 0 DEQ 57 65 33 63 / 50 70 0 0 TXK 60 67 38 64 / 40 60 0 0 ELD 59 68 36 63 / 20 60 0 0 TYR 62 69 42 68 / 10 30 0 0 GGG 61 70 41 68 / 10 30 0 0 LFK 61 76 43 70 / 10 20 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 12
Hazardous weather outlook, Feb 29, 11:53 AM CST, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1153 AM CST MON FEB 29 2016 ARZ050-051-059-060-OKZ077-TXZ096-011200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MCCURTAIN-RED RIVER- 1153 AM CST MON FEB 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL INCREASE LATE TONIGHT OVER PORTIONS OF EXTREME NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...AND THE NORTHERN SECTIONS OF SOUTHWEST ARKANSAS...AHEAD OF AN UPPER LEVEL DISTURBANCE THAT WILL APPROACH THE REGION FROM OKLAHOMA. GIVEN THE EXTENT OF INSTABILITY ALOFT...ISOLATED STRONG TO SEVERE THUNDERSTORMS CAN NOT BE RULED OUT...WITH LARGE HAIL AND BRIEF HEAVY RAINFALL THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SCATTERED SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE UPPER LEVEL DISTURBANCE WILL QUICKLY SHIFT EAST OF THE AREA TUESDAY MORNING...WITH COOLER AND DRIER AIR SPILLING SOUTHEAST DURING THE AFTERNOON WITH A COLD FRONTAL PASSAGE. ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE TUESDAY MORNING...WITH LARGE HAIL AND BRIEF HEAVY RAINFALL THE PRIMARY THREATS. ISOLATED SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE OVER THE AREA THURSDAY MORNING WITH THE PASSAGE OF ANOTHER COLD FRONT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR RADIO OPERATORS...MAY BE NEEDED LATE TONIGHT OVER SOUTHEAST OKLAHOMA AND ADJACENT SECTIONS OF SOUTHWEST ARKANSAS. ARZ061-070>073-LAZ001>006-010>014-017>022-TXZ097-108>112-124>126- 136>138-149>153-165>167-011200- NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER- CLAIBORNE-LINCOLN-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA- SABINE-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-BOWIE-FRANKLIN- TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON- CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1153 AM CST MON FEB 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP TUESDAY MORNING OVER EAST TEXAS...SOUTHWEST ARKANSAS...AND NORTH LOUISIANA...NEAR AN UPPER LEVEL DISTURBANCE AND ASSOCIATED COLD FRONT THAT WILL SHIFT SOUTHEAST ACROSS THE REGION. GIVEN THE PRESENCE OF INCREASING SHEAR AND INSTABILITY ALOFT...ISOLATED STRONG TO SEVERE THUNDERSTORMS CAN NOT BE RULED OUT...MAINLY OVER SOUTHWEST ARKANSAS AND NORTHCENTRAL LOUISIANA. SHOULD THESE STRONG STORMS DEVELOP...LARGE HAIL...DAMAGING WINDS...AND BRIEF HEAVY RAINFALL WILL BE THE PRIMARY THREATS. THESE SHOWERS AND THUNDERSTORMS WILL QUICKLY DIMINISH FROM WEST TO EAST TUESDAY AFTERNOON. ISOLATED TO WIDELY SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE OVER THE AREA THURSDAY WITH THE PASSAGE OF ANOTHER COLD FRONT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR RADIO OPERATORS...WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. 15
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 3:35 AM CST | Special Weather Statement | SHV | Howard, Sevier | 40 min |
| Mar 1, 6:06 AM CST | Special Weather Statement | SHV | Howard | 24 min |
| Mar 1, 3:32 AM CST | Special Weather Statement | SHV | McCurtain | 43 min |
Nearby
Lake Wind Advisories in Texas, 2016Lake Wind Advisories in Arkansas, 2016Lake Wind Advisories in Oklahoma, 2016Every lake wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.